Format

Send to:

Choose Destination
See comment in PubMed Commons below
J Drugs Dermatol. 2010 Jun;9(6):627-36.

A status report on drug-associated acne and acneiform eruptions.

Author information

  • 1Valley Hospital Medical Center, Las Vegas, NV, USA.

Abstract

Several drugs have been associated with the development of eruptions that may simulate acne vulgaris. These drugs include corticosteroids, epidermal growth factor receptor inhibitors, cyclosporine, anticonvulsants, antipsychotics, antidepressants, tumor necrosis factor-alpha (TNF-alpha) inhibitors, anabolic steroids, danazol, antituberculosis drugs, quinidine, azathioprine and testosterone. In some cases, the eruption is clinically and histologically similar to acne vulgaris while, in other cases, the eruption is clinically suggestive of acne vulgaris without any histologic information. Additionally, in other cases of drug-associated acneiform eruptions, despite clinical similarity, histologic features are not consistent with acne vulgaris.

PMID:
20645524
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk